# SDR SWAA2022020969816

- Difficulty date: February 19, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 24,864 hours, 14,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BENT BS480 BETWEEN STR 20L AND FLOOR TO SIDEWA LL SUPPORT FRAME LH MOD / FRAME BENT BS480 BETWEEN STR 20L AND FLOOR TO SIDE WALL SUPPORT LH SIDE WAS REPAIRED PER ATS ER18-01680 REV IR; SWA EA #1-753-32332 REV IR; ATS ER 18-01599 REV IR AND SWA EA 1-753-32352 REV IR FACT AS A RESULT OF POST REPAIR INSPECTION
